Alert archive / Michigan / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 46, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at Jul 24, 2005, 8:26 AM EDT for Gladwin County, Michigan. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2005, 8:26 AM EDT (12:26 UTC)
- Expired
- Jul 24, 2005, 9:07 AM EDT
- In force
- 41 min
- Issued by
- NWS Gaylord, MI
- Area
- Counties, with a storm outline in the text
County Gladwin County, MI
The radar
The NCL Michigan radar (KAPX), 104 km from the middle of the area, began a volume at 12:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 24, 3:40 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 0.4 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -188 J/kg
- Mixed-layer LCL
- 758 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KAPX 241228 SVRAPX MIC051-241315- /O.NEW.KAPX.SV.W.0046.050724T1226Z-050724T1315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GAYLORD MI 826 AM EDT SUN JUL 24 2005 THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... GLADWIN COUNTY IN NORTHERN LOWER MICHIGAN * UNTIL 915 AM EDT * AT 823 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF WOODEN SHOE VILLAGE TO GLADWIN...MOVING SOUTH AT 35 MPH. * THESE SEVERE THUNDERSTORMS WILL BE NEAR... WINEGARS AND BEAVERTON AROUND 835 AM EDT... ALBRIGHT SHORES AROUND 840 AM EDT... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS. ALL THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM WINDOWS UNTIL THESE STORMS HAVE PASSED. IF CAUGHT OUTDOORS...STAY AWAY FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER. LAT...LON 4417 8419 4401 8459 4383 8460 4384 8419 $$ JK
3 follow-up statements
000 WWUS34 KAPX 241240 SVSAPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 840 AM EDT SUN JUL 24 2005 MIC051-241315- /O.CON.KAPX.SV.W.0046.000000T0000Z-050724T1315Z/ GLADWIN MI- 840 AM EDT SUN JUL 24 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 915 AM EDT FOR GLADWIN COUNTY... AT 837 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WOODEN SHOE VILLAGE TO BEAVERTON...MOVING SOUTH AT 35 MPH. THESE SEVERE THUNDERSTORMS WILL BE NEAR... ALBRIGHT SHORES AROUND 850 AM EDT... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS. ALL THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM WINDOWS UNTIL THESE STORMS HAVE PASSED. IF CAUGHT OUTDOORS...STAY AWAY FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER. LAT...LON 4407 8419 4393 8459 4383 8460 4384 8419 $$ JK
000 WWUS34 KAPX 241254 SVSAPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 854 AM EDT SUN JUL 24 2005 MIC051-241315- /O.CON.KAPX.SV.W.0046.000000T0000Z-050724T1315Z/ GLADWIN MI- 854 AM EDT SUN JUL 24 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 915 AM EDT FOR GLADWIN COUNTY... AT 850 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF GLADWIN TO 14 MILES EAST OF CLARE...MOVING SOUTH AT 35 MPH. SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS. ALL THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM WINDOWS UNTIL THESE STORMS HAVE PASSED. IF CAUGHT OUTDOORS...STAY AWAY FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER. LAT...LON 4393 8418 4394 8460 4383 8460 4384 8419 $$ JK
000 WWUS34 KAPX 241307 SVSAPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 907 AM EDT SUN JUL 24 2005 MIC051-241317- /O.CAN.KAPX.SV.W.0046.000000T0000Z-050724T1315Z/ GLADWIN MI- 907 AM EDT SUN JUL 24 2005 ...THE SEVERE THUNDERSTORM WARNING FOR GLADWIN COUNTY IS CANCELLED... AT 907 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORMS WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAVE EXITED THE AREA. THE WARNING HAS THEREFORE BEEN CANCELLED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT...AND CONDITIONS REMAIN FAVORABLE FOR THE DEVELOPMENT OF SEVERE WEATHER IN AND NEAR THE WATCH AREA. REMAIN ALERT TO RAPIDLY CHANGING WEATHER CONDITIONS. BE PREPARED TO TAKE ACTION IF SEVERE WEATHER APPROACHES. LAT...LON 4393 8418 4394 8460 4383 8460 4384 8419 $$ JK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 2:40 AM EDT, 5 hours 46 minutes earlier.
Area forecast discussion, Jul 24, 2:40 AM EDT, 5 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 240 AM EDT SUN JUL 24 2005 .DISCUSSION...GOING TO BE A LITTLE RUSHED THIS MORNING WITH INCOMING WX. LOW LEVEL SW FLOW INTO THE WESTERN LAKES REGION WAS INCREASING THIS MORNING. VAD WIND PROFILES SHOWS 20KT WINDS 4K FEET ABOVE THE APX RADAR...AND 35KT AT GRB AT THE SAME HEIGHT. THE LOW LEVEL JET WAS CLIMBING ABOVE A WARM FRONT OVER SOUTHERN MN/WI...ADVECTING AN UNSTABLE BUT CAPPED AIRMASS TO THE NE. THIS IS GRADUALLY TRANSFORMING OUR AIRMASS INTO ONE MORE CONDUCIVE TO DEEP CONVECTION. SHOWERS AND A FEW THUNDERSTORMS WERE BECOMING MORE WIDESPREAD IN THE WESTERN ZONES THIS EARLY MORNING...WITH BETTER TSTORM COVERAGE UPSTREAM. THE CLEAR FORECAST PROBLEM IS DEEP CONVECTION (AND ACCOMPANYING SVR/HEAVY RAIN THREATS) OVER THE NEXT 12-18 HOURS. MODELS...SYNOPTICALLY NAM/GFS ARE DOING A LITTLE BETTER. NAM STILL APPEARS TO OVER-DEEPEN THE LEAD SHORTWAVE NEAR SE HUDSON BAY MONDAY...BUT IS TRENDING TOWARD THE GFS IN PUTTING MORE EMPHASIS ON A TRAILING SHORTWAVE THAT ARRIVES IN THAT SAME REGION MONDAY NIGHT. OF COURSE...THE DEVIL IS IN THE DETAILS...IN PARTICULAR RESOLVING MCS AND ASSOCIATED MESOSCALE FEATURES IN PERSISTENT FAST WESTERLY FLOW ALOFT. TODAY...DEEP CONVECTION ARCS FROM NEAR DULUTH MN TO GRB TO JACKSON MI...SLOWLY BUT STEADILY MARCHING EAST AS WARM FRONT LIFTS SLOWLY NE. CONVECTION IS MOST INTENSE AT IT/S NORTHERN EXTENT...NORTHERN WI...AT NOSE OF 40-50KT LOW LEVEL JET. SVR POTENTIAL WILL CONTINUE INTO NW LOWER MI AS JET VEERS WESTERLY AND TAKES AIM AT LAKE MI. HAIL WILL BE THE MAIN ISSUE GIVEN ELEVATED NATURE OF CONVECTION AND SHEAR CONDUCIVE TO ROTATING UPDRAFTS...THOUGH SOME WIND GUSTS MIGHT BE ABLE TO FIGHT THEIR WAY DOWN TO THE SURFACE. CORE OF MCS SHOULD DROP SE TOWARD THE SAGINAW VALLEY BY MID/LATE MORNING. CONVECTION THAT MOVES INTO EASTERN UPPER/NE LOWER MI SHOULD WEAKEN AS LOW LEVEL JET REORIENTS SOUTHWARD AFTER 12Z. WILL MENTION HEAVY RAIN WITH THIS ACTIVITY AS WELL...WITH A TENDENCY TOWARD TRAINING CELLS UPSTREAM AND WITH PWATS AROUND 1.75 FEEDING INTO THE MCS. THIS AFTERNOON...LITTLE CHANGE FROM PREVIOUS THINKING. POTENTIAL FOR MODERATE INSTABILITY THIS AFTERNOON WHEN THE SUN COMES OUT...WITH SBCAPES 2.0-2.5K J/KG WITH AN 85/70 SURFACE PARCEL. NAM ALSO NOT SHOWING AS MUCH DRYING IN THE SUB-700MB LAYER. HOWEVER...THERE STILL IS A DRYING TREND...ALONG WITH 700MB TEMPS OF +11C OR SO TO PROVIDE 50-100J/KG OF CIN. LINGERING OUTFLOW BOUNDARIES AND THE ACTUAL (WEAK) COLD FRONT SHOULD BE AVAILABLE AS TRIGGERS...BUT IT IS HIGHLY QUESTIONABLE WHETHER THEY WILL BE ENOUGH TO OVERCOME THE CAP/DRY AIR ENTRAINMENT ALOFT TO FORCE DEEP CONVECTION. NAM DOES MANAGE TO SQUEEZE OUT SOME QPF...THOUGH THIS MAY BE AS MUCH DYING OVERNIGHT/MORNING STUFF AS IT IS NEW DEVELOPMENT. WILL CONTINUE WITH A 20-30 POP ACROSS MOST OF NORTHERN LOWER MI. IF STORMS CAN REFIRE...GOOD POTENTIAL FOR SVR GIVEN INSTABILITY AND 40-50KT UNIDIRECTIONAL (NW) 700-500MB FLOW. TONIGHT...SOMEWHAT COOLER AND MUCH DRIER AIR WILL POUR INTO THE REGION FROM THE NW TONIGHT. AM NOT ENTIRELY CONVINCED THAT DEEP CONVECTION THREAT WILL BE OVER IN THE EXTREME SE ZONES BY 6 PM...BUT IT WILL BE CLOSE. GIVEN THAT CHANCE FOR STORMS THIS AFTERNOON IS ITSELF HIGHLY CONDITIONAL...AM REASONABLY COMFORTABLE WITH KEEPING A DRY FORECAST THRU THE NIGHT. SKIES WILL BE MAINLY CLEAR...OUTSIDE OF SOME DEBRIS MID/HIGH CLOUD IN THE SOUTH EARLY...AND MORE DEBRIS RETURNING FROM THE WEST VERY LATE. MIN TEMPS SHOULD RANGE FROM THE UPPER 50S TO MID 60S. MONDAY...FRONT LYING JUST SOUTH OF MI WILL TRY TO RETURN NORTH...AS SLOW CYCLOGENESIS OCCURS IN THE CENTRAL HIGH PLAINS. DRASTIC DIFFERENCES BETWEEN THE MODELS...WITH THE GFS ONLY NUDGING THE BOUNDARY INTO SOUTHERN LOWER...AND THE NAM BLASTING IT INTO NORTHERN LOWER MI IN THE AFTERNOON. WOULD PREFER SOMETHING IN BETWEEN THESE EXTREMES...THE NAM IN PARTICULAR MAY BE OVERDOING SOUTHERLY FLOW INTO THE REGION DUE TO A CONVECTIVE BLOWUP IT HAS IN WI IN THE AFTERNOON. THUS WOULD ONLY EXPECT THE STEAMY AIR TO RETURN TO THE FAR SOUTHERN ZONES VERY LATE (IF AT ALL)...SUPPORTING MAX TEMPS IN THE LOWER 80S NORTH TO NEAR 90 IN THE FAR SOUTH. NAM/GFS BOTH SUPPORT TSTORM DEVELOPMENT IN WI IN THE AFTERNOON...WHERE BETTER SOUTHERLY FLOW AND HIGHER INSTABILITY WILL ENCOUNTER THE WARM FRONT. ACTIVITY SHOULD TEND TO WEAKEN AS IT MOVES EAST OR NE ACROSS THE LAKE...BUT WILL ADD A SMALL CHANCE OF SHOWERS/STORMS LATE IN THE AFTERNOON IN NW LOWER MI. GIVEN OUR AIRMASS IS STILL SOMEWHAT STABLE DO NOT EXPECT ANY OF THIS TO BE SVR...HOWEVER IF NAM IS RIGHT THAT COULD CHANGE. MONDAY NIGHT...BOTH NAM/GFS LIFT AN MCS ENE ALONG OR JUST NORTH OF THE WARM FRONT...BRINGING PRECIP TO MOST OF THE FORECAST AREA IN THE EVENING/EARLY OVERNIGHT. I/M A LITTLE LEARY OF GOING LIKELY POPS FOR THE 4TH PERIOD FOR A CONVECTIVE EVENT...AND WILL JUST GO WITH A HIGH SCT POP FOR NOW. LATER SHIFTS WILL NEED TO CONSIDER BOOSTING POPS IF MODEL TRENDS CONTINUE. CONVECTION WILL LIKELY BE ELEVATED...BUT FED BY AMPLE INSTABILITY FROM THE SOUTH (CAPES 1-2K J/KG) AND WITH 0-6KM BULK SHEAR VALUES IN THE 30-40KT. THUS AN ISOLATED SVR (MAINLY HAIL...PERHAPS WIND) CANNOT BE RULED. SVR THREAT WOULD BE MUCH HIGHER IF STORMS CAN BECOME SURFACE BASED...AND THAT IS A POSSIBILITY IN THE SOUTH EARLY ON. LITTLE TIME TO LOOK AT LATER PERIODS...BUT WHAT I SAW LOOKS STORMY. FRONT WILL WAVER ACROSS THE SOUTHERN/CENTRAL LAKES REGION...WITH THE OCCASIONAL WAVE OR TWO LIFTING ENE ALONG THE BOUNDARY. MODELS HAVE SOME SIGNIFICANT TIMING DIFFS WITH THESE WAVES...AND HAVE LITTLE CONFIDENCE IN ANY PARTICULAR SOLUTION. SUFFICE TO SAY BOUTS OF TSTORMS CAN BE EXPECTED TUESDAY INTO TUESDAY NIGHT. AFTER COORD WITH DOWNSTATE OFFICES WILL ADD A CHANCE OF PRECIP TO THE SE ZONES WED MORNING...AS THE FRONT LOOKS LIKE IT WILL BE SLOWER TO FINALLY KICK SOUTH OF THE REGION. ZOLTOWSKI && .APX...WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jul 24, 5:01 AM EDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 501 AM EDT SUN JUL 24 2005 MIZ008-015>036-041-042-LSZ321-322-LMZ323-341-342-344-345- LHZ345>349-251000- ALCONA-ALPENA-ANTRIM-ARENAC-BENZIE-CHARLEVOIX-CHEBOYGAN-CHIPPEWA- CRAWFORD-EMMET-GLADWIN-GRAND TRAVERSE-IOSCO-KALKASKA-LEELANAU- MACKINAC-MANISTEE-MISSAUKEE-MONTMORENCY-OGEMAW-OSCODA-OTSEGO- PRESQUE ISLE-ROSCOMMON-WEXFORD...INCLUDING THE ADJACENT WATERS WITHIN FIVE NAUTICAL MILES OF SHORE ON LAKE MICHIGAN...LAKE HURON...AND LAKE SUPERIOR 501 AM EDT SUN JUL 24 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER AND EASTERN UPPER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL MOVE ACROSS MOST OF NORTHERN MICHIGAN THIS MORNING. SOME WILL BE SEVERE...PRODUCING HAIL UP TO AN INCH AND A HALF IN DIAMETER...AND WIND GUSTS TO 65 MPH. THOUGH SEVERE WEATHER IS POSSIBLE ACROSS ALL OF THE REGION...THE BEST CHANCE WILL BE WEST OF I-75. SOME OF THESE STORMS WILL ALSO PRODUCE VERY HEAVY RAIN AND LOCALIZED FLOODING. SEE ONGOING WATCHES...WARNINGS...OR ADVISORIES FOR FURTHER DETAILS. THERE IS A SMALL CHANCE OF THUNDERSTORMS THIS AFTERNOON IN NORTHERN LOWER MICHIGAN. IF STORMS DEVELOP...A FEW COULD BECOME SEVERE...PRODUCING DAMAGING WIND GUSTS TO 65 MPH AND HAIL UP TO AN INCH IN DIAMETER. THE BEST CHANCE FOR THUNDERSTORMS WILL BE SOUTH OF A LINE FROM MANISTEE TO GRAYLING TO ALPENA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS LATE MONDAY AFTERNOON IN NORTHWEST LOWER MICHIGAN. THERE IS GOOD CHANCE OF THUNDERSTORMS MONDAY NIGHT ACROSS ALL OF NORTHERN MICHIGAN. SOME OF THESE STORMS COULD BE SEVERE...ESPECIALLY MONDAY EVENING...PRODUCING DAMAGING WINDS AND LARGE HAIL. THUNDERSTORMS REMAIN POSSIBLE TUESDAY AND TUESDAY NIGHT...AND WILL LINGER INTO WEDNESDAY MORNING NEAR SAGINAW BAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. THUNDERSTORMS ARE ALSO POSSIBLE FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED THIS MORNING. DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING URL: HTTP://WWW.WEATHER.GOV/GAYLORD (ALL LOWER CASE) JZ
In the hours before
Local storm report, Jul 24, 5:09 AM EDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
509 AM EDT SUN JUL 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 AM FLASH FLOOD MANISTEE 44.24N 86.33W
07/24/2005 MANISTEE MI LAW ENFORCEMENT
CENTRAL DISPATCH REPORTS AREAS OF 2 FEET OF RUNNING WATER
OVER CITY STREETS. NUMEROUS CARS STALLED OUT IN HIGH
WATER. WIDESPREAD REPORTS OF FLOODED BASEMENTS AND A
FIRST FLOOR OF A HOTEL.
&&
BERGERLocal storm report, Jul 24, 7:04 AM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
704 AM EDT SUN JUL 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 AM TSTM WND DMG 5 W GRAYLING 44.66N 84.81W
07/24/2005 CRAWFORD MI LAW ENFORCEMENT
NUMEROUS TREES DOWN IN LAKE MARGRETHE AREA.
&&
BERGERLocal storm report, Jul 24, 7:33 AM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
733 AM EDT SUN JUL 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM TSTM WND DMG BEAR LAKE 44.72N 84.93W
07/24/2005 KALKASKA MI PUBLIC
SEVERAL TREES DOWN AND POWER OUTAGES IN BEAR LAKE AREA.
&&
BERGERSpecial weather statement, Jul 24, 7:37 AM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
737 AM EDT SUN JUL 24 2005
MIZ008-015-241200-
CHIPPEWA-MACKINAC-
737 AM EDT SUN JUL 24 2005
THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED FOR PORTIONS OF
NORTHERN MICHIGAN. THE WATCH IS NO LONGER IN EFFECT FOR THE FOLLOWING
COUNTIES...
IN EASTERN UPPER MICHIGAN
CHIPPEWA AND MACKINAC
THIS WILL BE THE LAST STATEMENT REGARDING THIS SEVERE THUNDERSTORM
WATCH FOR THE LISTED COUNTIES. PLEASE STAY TUNED TO NOAA WEATHER
RADIO OR YOUR LOCAL MEDIA FOR THE LATEST INFORMATION.
JZLocal storm report, Jul 24, 8:13 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
813 AM EDT SUN JUL 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM TSTM WND DMG FREDERIC 44.79N 84.73W
07/24/2005 CRAWFORD MI PUBLIC
TREES DOWNED. REPORT RELAYED THROUGH LOCAL TV STATION.
TIME ESTIMATED
&&
JZLocal storm report, Jul 24, 8:25 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
825 AM EDT SUN JUL 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM TSTM WND DMG CLEAR LAKE 44.42N 84.25W
07/24/2005 OGEMAW MI TRAINED SPOTTER
POWERLINES AND TREES DOWN IN CLEAR LAKE
&&
KASThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 2:48 AM EDT | Special Marine Warning | APX | 57 min | |
| Jul 24, 3:41 AM EDT | Special Marine Warning | APX | 64 min | |
| Jul 24, 4:02 AM EDT | Severe Thunderstorm Warning | APX | Manistee | 58 min |
| Jul 24, 4:40 AM EDT | Flash Flood Warning | APX | Manistee | 2 hr |
| Jul 24, 6:07 AM EDT | Special Marine Warning | APX | 113 min | |
| Jul 24, 6:38 AM EDT | Severe Thunderstorm Warning | APX | Crawford, Kalkaska | 47 min |
| Jul 24, 6:43 AM EDT | Flash Flood Warning | APX | Manistee | 3 hr |
| Jul 24, 7:07 AM EDT | Severe Thunderstorm Warning | APX | Roscommon | 38 min |
| Jul 24, 7:49 AM EDT | Special Marine Warning | APX | 86 min | |
| Jul 24, 8:22 AM EDT | Special Marine Warning | APX | 83 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.